Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Heavy periods lasting seven days, unprotected sex, back pain, headaches, bloated stomach, dizziness, brown discharge, bright red blood. Causes?

I came on my period. But it was a heavy flow I havent had a heavy flow in a year or so. It was about 7 days. My period usually be 3 days. I had unprotected sex with my boyfriend im 21 and I have been getting back aches, headaches , my tummy feels like something is weighing me down. As im writing you I feel sick. I feel dizzy at times. I have had a brown discharge for 4 days. And red bright blood .
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Welcome to hcm
I understand ur problem
Well as u have flow more than avg.
Plz do a urine pregnancy test first to see whether it is a case of incomplete abortion
Secondly chances of ectopic pregnancy are equally high.
Hormonal imbalance might be another cause.
Even fibroids cause bevy bleeding.
Get a scan done and rule out ovarian cyst oo.
Answered: Wed, 4 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor